# SDR DALA2015101906239

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FR 26 LT IN FWD CARGO COMPARTMENT BETWEEN STR 40L TO STR 41L. REPLACED CLEAT LOCATED ON FR 26 IN FWD CARGO COMPARTMENT BETWEEN STR 40L TO   STR 41L IAW SRM 51-42-11, 51-72-11 AND DWG D53231712.
